DOI 10.1097/yic.0000000000000474
DRESS syndrome: quetiapine associated case report and literature review.
Аннотация
Drug rash with eosinophilia and systemic symptoms (DRESS syndrome) is a rare systemic adverse drug reaction with a high mortality rate. Cases of DRESS syndrome have been reported with almost all classes of psychiatric medications, but data remains limited. We describe the case of a 33-year-old woman who presented with acute respiratory distress syndrome secondary to severe pulmonary blastomycosis. Her hospital course was complicated by severe agitation for which the psychiatry consult team was involved and several medications were trialed including quetiapine. She developed a diffuse erythematous rash during her hospital stay and later eosinophilia and transaminitis consistent with DRESS syndrome due to either quetiapine or lansoprazole based on the timeline. Both medications were discontinued, and she was started on a prednisone taper leading to resolution of the rash, eosinophilia, and transaminitis. Her HHV-6 IgG titer later returned elevated at 1:1280. DRESS syndrome along with many other cutaneous drug reactions can be associated with psychiatric medications and familiarity and recognition are imperative. There are limited reports of quetiapine-associated DRESS syndrome in the literature; however, rash and eosinophilia should alert psychiatrists to the potential for quetiapine to be a precipitant for DRESS syndrome.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.